JournalsjemsVol. 10, No. 4pp. 1037–1059

Deformations of Lie brackets: cohomological aspects

  • Marius Crainic

    University of Utrecht, Netherlands
  • Ieke Moerdijk

    University of Utrecht, Netherlands
Deformations of Lie brackets: cohomological aspects cover
Download PDF

Abstract

We introduce a new cohomology for Lie algebroids, and prove that it provides a differential graded Lie algebra which ``controls'' deformations of the structure bracket of the algebroid.

Cite this article

Marius Crainic, Ieke Moerdijk, Deformations of Lie brackets: cohomological aspects. J. Eur. Math. Soc. 10 (2008), no. 4, pp. 1037–1059

DOI 10.4171/JEMS/139